Variability of Diffusion Coefficients in the Analysis of Heterogeneous Welded Joints

Abstract:

Article Preview

Info:

Periodical:

Materials Science Forum (Volumes 414-415)

Edited by:

J. Gyulai

Pages:

431-438

DOI:

10.4028/www.scientific.net/MSF.414-415.431

Citation:

C. S. Kirk et al., "Variability of Diffusion Coefficients in the Analysis of Heterogeneous Welded Joints", Materials Science Forum, Vols. 414-415, pp. 431-438, 2003

Online since:

January 2003

Export:

Price:

$35.00

In order to see related information, you need to Login.